Representation and investigation of solutions of a nonlocal boundary-value problem for a system of partial differential equations

Authors

  • V. S. Il'kiv
  • B. I. Ptashnik

Abstract

We study the boundary-value problem for a system of partial differential equations with constant coefficients with conditions nonlocal in time. By using a metric approach, we prove the well-posedness of the problem in the scale of Sobolev spaces of functions periodic in space variables. By using matrix calculus, we construct an explicit representation of a solution.

Published

25.02.1996

Issue

Section

Research articles

How to Cite

Il'kiv, V. S., and B. I. Ptashnik. “Representation and Investigation of Solutions of a Nonlocal Boundary-Value Problem for a System of Partial Differential Equations”. Ukrains’kyi Matematychnyi Zhurnal, vol. 48, no. 2, Feb. 1996, pp. 184-9, https://umj.imath.kiev.ua/index.php/umj/article/view/5346.